Very Nauseated from Topomax

Discussion in 'Fibromyalgia Main Forum' started by sharon5650, Sep 1, 2009.

  1. sharon5650

    sharon5650 New Member

    Has anyone had this happen to them, it's only recently that I realized that is was the Topomax that was making me very nauseated !!

    What can I use instead?
  2. glenda2

    glenda2 New Member

    hi sharon, topamax didn't make me nauseated but it did make me really angry..i could bite off your head for no reason. had to stop taking it. now i just have maxalt. hopefully your nausea will end soon. goodluck.

  3. Janalynn

    Janalynn New Member

    How long have you been taking it? what dose and how many pills are you taking?
    Is there anyway you can split them up during the day so you dont have too mch in your syste at once? do you think that would help at all?

    the first month I was on it, I definitely had some weird side effects, but they went away after that. I think I was a little bit nauseous, or I just felt 'off'.